# SDR QXEA200501064

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 9,478 hours, 10,125 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2438, RETURNED TO FIELD SEA-GEG, (MASTER WARNING) BAGGAGE DOOR LIGHT AND LOSS OF PRESSURIZATION AT 3000 FEET.  INSPECTED AND FOUND LATCH HANDLE EXTENDED.  OPENED DOOR AND INSPECTED.  FOUND NO DEFECTS.  RESET LATCH.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
